# SDR P5CA2022012400008

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 2  A RIGHT  HPC  CONTROL  PRESSURE < 14 PSIG    SIGNAL WAS NOT DETECTED .( T/S PER W/D 36-11-52; 36-23-21, 36-11-62 PER CONTIUNITY CK OK;  BITE AIR SUPPLY MODULE OK  /  ENG #2 RUN UP BLEED SYS NORMAL PER AMM 36-23-00 )
